# SDR AALA20180606005

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug MD 83
- Aircraft serial: 53611
- Aircraft time: 52,383 hours, 26,197 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: CDK30591
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS IN BASE MAINTENANCE. RIGHT HAND SHEAR TIE CRACKED AT STATION 1380 L13R. REPAIRED SHEAR TIE PER 53-10-00-20.
